Advertisement

Siberian Mathematical Journal

, Volume 25, Issue 1, pp 100–105 | Cite as

An optimal control problem for an elliptical system with power nonlinearity

  • S. Ya. Serovaiskii
Article
  • 14 Downloads

Keywords

Control Problem Optimal Control Problem Elliptical System Power Nonlinearity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    J. L. Lions, Optimal Control by Systems Governed by Partial Differential Equations, Springer-Verlag (1971).Google Scholar
  2. 2.
    J. L. Lions, “Optimal control by distributed systems,” Usp. Mat. Nauk, No. 7, 16–46 (1973).Google Scholar
  3. 3.
    S. Ya. Serovaiskii, “Variational inequalities in nonlinear problems of optimal control,” in: Methods and Means of Mathematical Modeling [in Russian], Alma-Ata (1979), pp. 146–157.Google Scholar
  4. 4.
    S. Ya. Serovaiskii, Variational Inequalities in Optimization Problems [in Russian], Kazan State Univ., Alma-Ata (1981).Google Scholar
  5. 5.
    J. Baranger, “Quelques resultats sur optimisation non convexe,” These, Grenoble (1974).Google Scholar
  6. 6.
    J. L. Lions, Non-Homogeneous Boundary Value Problems and Applications, Springer-Verlag (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • S. Ya. Serovaiskii

There are no affiliations available

Personalised recommendations